# SDR DL777010316

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 4,713 hours, 972 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT AN ELECTRICAL ODOR WAS EVIDENT AROUND SEAT 37 A/B AND SEAT 38 A/B.  NO SMOKE WAS VISIBLE NO CAUSTIC BURNING EYES OR NOSE.  ENTERTAINMENT SYS/CABIN LIGHTS/GALLEYS WERE DEPOWERED.  ODOR WAS NO LONGER EVIDENT.  VISUAL INSP OF ALL AUDIO/VIDEO POWER BOXES FROM SEAT 30 A/B--40 A/B GOOD FUNCTIONAL OPERATION 30 A/B-40 A/B NORMAL.  REMOVED AND REPLACED AVU POWER BOX AT SEAT 37 A/B AND 38 A/B AS A PRECAUTIONARY MEASURE ONLY.  RAN SYS FOR 5 HOURS WITH NO EVIDANCE OF SMOKE OR FUMES.
